Algebraic holography in asymptotically simple, asymptotically AdS spacetimes

Pedro Lauridsen Ribeiro
February 10, 2005
I'll describe a general geometric setup allowing for a generalization of Rehren duality to asymptotically anti-de Sitter spacetimes whose classical matter distribution is sufficiently well-behaved as to prevent the occurence of singularities in the sense of null geodesic incompleteness. I'll also comment on the issues involved in the reconstruction of an additive and locally covariant bulk net of observables from a corresponding boundary net in this more general situation.
open access link
@article{Ribeiro:2005wm, author = "Lauridsen Ribeiro, Pedro", title = "{Algebraic holography in asymptotically simple, asymptotically AdS spacetimes}", booktitle = "{Rigorous quantum field theory: A Festschrift for Jacques Bros}", journal = "Prog. Math.", volume = "251", year = "2007", pages = "253-270", note = "[,253(2005)]", eprint = "hep-th/0502096", archivePrefix = "arXiv", primaryClass = "hep-th", SLACcitation = "%%CITATION = HEP-TH/0502096;%%" }

Keywords: 
none